# SDR CA971113052

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6720 · Tail Rotor Control System
- Part: Support Assembly
- Part number: 206030111003
- Condition: Corroded
- Location: Fwd Bellcrank
- Part time: 17,662 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERE CORROSION FOUND ON AFT LOWER SIDE OF TAIL ROTOR FORWARD CONTROL ROD BELLCRANK SUPPORT.
